Alert archive / Missouri / Tornado Warnings in 2025
Tornado Warning 101, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 4, 2025, 8:29 PM CDT for Butler County, Carter County, Ripley County, Missouri. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2025, 8:29 PM CDT (01:29 UTC)
- Expired
- Apr 4, 2025, 8:47 PM CDT
- In force
- 18 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Butler County, MO, Carter County, MO, Ripley County, MO
The radar
The Memphis radar (KNQA), 173 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 2:56 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 4, 5:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 28.3
The text
As transmitted.
213
WFUS53 KPAH 050129
TORPAH
MOC023-035-181-050215-
/O.NEW.KPAH.TO.W.0101.250405T0129Z-250405T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
829 PM CDT Fri Apr 4 2025
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Southeastern Carter County in southeastern Missouri...
Northern Ripley County in southeastern Missouri...
Northwestern Butler County in southeastern Missouri...
* Until 915 PM CDT.
* At 829 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Doniphan, moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Budapest and Doniphan around 835 PM CDT.
Milltown around 845 PM CDT.
Poplar Bluff around 855 PM CDT.
Other locations impacted by this tornadic thunderstorm include Briar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3659 9095 3675 9103 3691 9054 3673 9044
TIME...MOT...LOC 0129Z 248DEG 34KT 3670 9090
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KC2 follow-up statements
923
WWUS53 KPAH 050139
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
839 PM CDT Fri Apr 4 2025
MOC023-035-181-050215-
/O.CON.KPAH.TO.W.0101.000000T0000Z-250405T0215Z/
Carter MO-Ripley MO-Butler MO-
839 PM CDT Fri Apr 4 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN CARTER...NORTHEASTERN RIPLEY AND NORTHWESTERN BUTLER
COUNTIES...
At 838 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Budapest, or 8 miles north of Doniphan, moving east
at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Budapest and Milltown around 845 PM CDT.
Poplar Bluff around 850 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3663 9084 3679 9092 3691 9054 3673 9044
TIME...MOT...LOC 0138Z 247DEG 35KT 3674 9077
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KC730 WWUS53 KPAH 050147 SVSPAH Severe Weather Statement National Weather Service Paducah KY 847 PM CDT Fri Apr 4 2025 MOC023-035-181-050157- /O.CAN.KPAH.TO.W.0101.000000T0000Z-250405T0215Z/ Carter MO-Ripley MO-Butler MO- 847 PM CDT Fri Apr 4 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN CARTER...NORTHEASTERN RIPLEY AND NORTHWESTERN BUTLER COUNTIES IS CANCELLED... The tornadic thunderstorm which prompted the warning has weakened. moved out of the warned area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 1000 PM CDT for southeastern Missouri. A Severe Thunderstorm Watch remains in effect until midnight CDT for southeastern Missouri. && LAT...LON 3663 9084 3679 9092 3691 9054 3673 9044 TIME...MOT...LOC 0146Z 248DEG 34KT 3677 9066 $$ KC
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 4, 6:58 PM CDT, 1 hour 31 minutes earlier. Its key messages:
- A particularly dangerous flooding situation due to additional waves of moderate to heavy rainfall through Saturday night resulting in historically high amounts, with weekly totals over one foot in places. Flooding of some homes and businesses is expected.
- Severe storm threat through tonight, including the threat for tornadoes, some potentially strong, as well as scattered damaging winds and large hail. The potential for tornadoes is greatest in southeast Missouri, western Kentucky, and far southern Illinois through midnight.
- Within continuing heavy rain area-wide, the severe weather threat does return Saturday afternoon mainly over western Kentucky, with the exact area and hazard types modulated by storms overnight and Saturday morning.
- Below to well below normal temperatures and mostly dry conditions for the first half of next week, including an increasing likelihood of frost conditions (>70 percent) Monday night and Tuesday night over a large portion of the area.
Area forecast discussion, Apr 4, 6:58 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
Issued by National Weather Service Quad Cities IA IL
658 PM CDT Fri Apr 4 2025
.KEY MESSAGES...
- A particularly dangerous flooding situation due to additional
waves of moderate to heavy rainfall through Saturday night
resulting in historically high amounts, with weekly totals
over one foot in places. Flooding of some homes and businesses
is expected.
- Severe storm threat through tonight, including the threat for
tornadoes, some potentially strong, as well as scattered
damaging winds and large hail. The potential for tornadoes is
greatest in southeast Missouri, western Kentucky, and far
southern Illinois through midnight.
- Within continuing heavy rain area-wide, the severe weather
threat does return Saturday afternoon mainly over western
Kentucky, with the exact area and hazard types modulated by
storms overnight and Saturday morning.
- Below to well below normal temperatures and mostly dry
conditions for the first half of next week, including an
increasing likelihood of frost conditions (>70 percent) Monday
night and Tuesday night over a large portion of the area.
&&
.DISCUSSION...
Issued at 310 PM CDT Fri Apr 4 2025
A high impact and dangerous flood event for parts of Quad State
continues to unfold. Within this are a few windows of severe
weather as well, with the first being scattered storms across
western Kentucky through sunset, more numerous storms across
southeast Missouri expanding east-northeast after 430 PM and
through the evening, and finally on Saturday afternoon in mainly
western Kentucky.
The surface front, now more of a true warm front, has inched
its way into the far southern forecast area and will continue to
creep northward influenced by deepening low pressure across
western Arkansas. The warm sector is characterized by moisture-
rich air in the low-levels with low 70s surface dew points, and
resulting high amounts of instability (mlCAPEs > 2,000 J/kg)
with these maximum values right up along the boundary. With
little capping, cells have been readily developing and have been
quick to acquire some low-to mid-level rotation and right
deviations in movement, not surprisingly with the supercell
parameter space along a warm front. If any cells can acquire
slightly more depth and not interfere with each other too
greatly, a tornado threat exist near that boundary in western
Kentucky through 7-8 PM. Given the environmental fields, that
includes a possibility of a strong tornado.
Farther southwest under greater upper forcing for ascent across
Arkansas will support the warm front to push north with greater
haste into far southeast Missouri. Convective initiation in far
northeast Arkansas and southeast Missouri late this afternoon
would likely be discrete supercells. While it is uncertain how
long residence time on the warm front would be, the boundary may
be bulging in a way that some northeastward cells could have a
longer duration residence time in an ideal helicity-rich
environment (effective STPs 2-4), that would support a
heightened threat of a couple longer-lived tornadoes. That
threat would exist into adjacent areas of Illinois and Kentucky.
Also these supercells would have some hail threat too given >8
C/km mid-level lapse rates. That hail threat in fact would
extend northward with elevated activity north of the boundary
through the northern CWA. The threat for significant severe
hail (golf ball or larger) apart from the deep mature supercells
near to immediate north of the boundary might be more limited,
as is typical in deep moisture environments.
Into the evening, high thunderstorm coverage will occur within
the moist conveyor belt from Arkansas through central Illinois.
With multiple convectively-enhanced MCVs probable tracking
northeast, along with precipitation-loading, there is
likelihood to see at least some multi-county scale bowing,
quasi-linear structures capable of damaging winds and embedded
tornadoes (especially with any supercell structures), even north
of the effective boundary. Confidence is somewhat lower on
whether or not there will be a larger scale progression, which
if so could have greater wind threat yet would shift some of the
rainfall training (although there is largely nowhere in the CWA
can take much if any more rain). The severe threat should
gradually ease overnight but the rain will continue with
persistent moisture transport into and over the boundary.
Regarding rainfall through Saturday morning, confidence is high
in some places of southeast Missouri, southwest Illinois, and
the Purchase Region of western Kentucky receiving 3-6+ inches
of additional rain. Atmospheric variable magnitudes of moisture,
replenishment, and comparing to past events support this, and
high-resolution models also show this. Where exactly the
highest side of that envelope is will be dictated by how much
and how quickly any cold pool influences shift the deepest
convection. Flash flooding, high end in places where rainfall
becomes established for several hours, is highly probable.
For Saturday late morning through at least the evening, another
surge of moisture replenishment into and over the boundary is
expected as an upper level disturbance moves overhead. A domino
effect will occur on oscillating the boundary, and where that
feature will be exactly is near impossible to say yet. But
conceptually western Kentucky would be the more favored area
where the composite boundary will be or near. That would mean
the severe threat and the likelihood for the deepest storm
clouds and most persistent heavy rain would be. Additional
rainfall totals of 1 to 5 inches, highest again in and near
western Kentucky, are presently forecast.
The primary upper wave finally moves over the area on Sunday,
and while that likely will mean more rain, it should be more
showery with overall PWATs "down" to 1 to 1.2 inches. Finally
things dry out for good by late Sunday night. Temperatures will
be 10 to 15 degrees below normal during Monday and Tuesday, with
the pattern favorable (>70 percent) for frost and even some
freeze chance (30-60 percent across southern Illinois and
southwest Indiana).
&&
.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 641 PM CDT Fri Apr 4 2025
Challenges remain timing of precipitation especially. Initially
much of the SHRA/TSRA will be focused near the MVN and CGI
terminals at the start of the TAF period with bouts of IFR/MVFR.
Elsewhere, it will be predominantly VFR this evening. Widely
scattered SHRA/TSRA will lift northward toward EVV and OWB this
evening preceding an advancing warm front. CAMs generally
support an evolution potentially of a QLCS or line of TSRA
evolving to our west and moving across the terminals late this
evening/overnight while gradually weakening. Gusty winds are
possible. There's a general signal for a break or weakening
toward more general RA/SHRA and possibly some pockets of weak
TSRA late tonight and Saturday morning. Then, there is a
secondary burgeoning round of SHRA/TSRA being suggested by late
morning and Saturday afternoon ahead of the next bout of
forcing. IFR to MVFR conditions are expected predominantly
after 06z through the rest of the TAF period.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch through Sunday morning for ILZ075>078-080>094.
MO...Flood Watch through Sunday morning for MOZ076-086-087-100-
107>112-114.
IN...Flood Watch through Sunday morning for INZ081-082-085>088.
KY...Flood Watch through Sunday morning for KYZ001>022.
&&
DISCUSSION...DRS
AVIATION...WFO DVNHazardous weather outlook, Apr 4, 3:27 PM CDT, 5 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY Issued by National Weather Service Quad Cities IA IL 327 PM CDT Fri Apr 4 2025 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-052030- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 327 PM CDT Fri Apr 4 2025 /427 PM EDT Fri Apr 4 2025/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Tonight A high end flood threat remains in place due to additional rainfall tonight of 3 to 6 inches in places. This provides a likelihood of some home and business flooding in places that receive the most sustained thunderstorms. In addition, rapid rises on area rivers will occur. Severe thunderstorms are likely, especially over southeast Missouri, far southern Illinois, and western Kentucky, where a tornado threat also exists. A few tornadoes may be strong. Additional hazards include damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered severe storms with large hail, damaging winds, and a few tornadoes will be possible Saturday, mainly over western Kentucky. The Flood Watch will continue until Sunday morning. Waves of showers and thunderstorm with very heavy rainfall will continue and come to an end from west to east late Saturday night into Sunday. Widespread flash flooding is expected throughout the Quad State and catastrophic flooding is likely over portions of west Kentucky and possibly far southeast Missouri. In addition, most area rivers will rise above flood stage as we head through the weekend and into next week. Frost is probable with a freeze possible in some parts of the Quad State Monday and Tuesday nights. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through early overnight, and possibly again Saturday. MTF
In the hours before
Special weather statement, Apr 4, 4:26 PM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Paducah KY
426 PM CDT Fri Apr 4 2025
KYZ021-022-042215-
Muhlenberg KY-Todd KY-
426 PM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MUHLENBERG AND
NORTHEASTERN TODD COUNTIES THROUGH 515 PM CDT...
At 426 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Elkton, moving north at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clifty, Drakesboro, Dunmor, Everett, Powderly, and Greenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Kentucky.
&&
LAT...LON 3711 8691 3709 8690 3707 8695 3707 8698
3706 8705 3682 8706 3686 8723 3725 8715
3721 8691 3719 8691 3718 8689 3718 8692
3714 8693 3713 8691 3713 8690 3712 8689
TIME...MOT...LOC 2126Z 195DEG 35KT 3691 8710
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KCSpecial weather statement, Apr 4, 4:37 PM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Paducah KY
437 PM CDT Fri Apr 4 2025
KYZ012-013-016-017-042215-
Christian KY-Caldwell KY-Trigg KY-Hopkins KY-
437 PM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CHRISTIAN...
SOUTHEASTERN CALDWELL...NORTHEASTERN TRIGG AND SOUTH CENTRAL HOPKINS
COUNTIES THROUGH 515 PM CDT...
At 436 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cobb, or 9 miles northeast of Cadiz, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Nortonville, Crofton, Cobb, Hawkins, and St. Charles.
This includes the following highways...
Interstate 69 in Kentucky between Mile Markers 96 and 105.
Pennyrile Parkway between Mile Markers 21 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 PM CDT for western,
south central and northwestern Kentucky.
&&
LAT...LON 3686 8768 3695 8781 3728 8757 3712 8732
TIME...MOT...LOC 2136Z 219DEG 32KT 3698 8770
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KCSpecial weather statement, Apr 4, 6:10 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Paducah KY
610 PM CDT Fri Apr 4 2025
KYZ016-017-021-042345-
Muhlenberg KY-Christian KY-Hopkins KY-
610 PM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MUHLENBERG...
NORTHEASTERN CHRISTIAN AND SOUTHEASTERN HOPKINS COUNTIES THROUGH 645
PM CDT...
At 609 PM CDT, Doppler radar was tracking a strong thunderstorm near
Crofton, or 12 miles northeast of Hopkinsville, moving northeast at
30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
White Plains, Weir, Crofton, and Greenville.
This includes the following highways...
Western Kentucky Parkway between Mile Markers 40 and 44.
Pennyrile Parkway between Mile Markers 17 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 PM CDT for south central
and northwestern Kentucky.
&&
LAT...LON 3707 8724 3706 8724 3707 8726 3706 8726
3706 8725 3705 8725 3705 8726 3700 8727
3691 8731 3698 8751 3725 8740 3720 8718
TIME...MOT...LOC 2309Z 204DEG 28KT 3702 8737
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KCLocal storm report, Apr 4, 7:21 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
721 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM Tornado Advance 37.11N 89.91W
04/04/2025 Stoddard MO Trained Spotter
Tornado reported on Hwy 91.
&&Local storm report, Apr 4, 7:52 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
752 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM Tornado Dutchtown 37.25N 89.66W
04/04/2025 Cape Girardeau MO Trained Spotter
Spotter confirms a tornado heading toward
Gordonville.
&&Local storm report, Apr 4, 7:56 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
756 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM Flash Flood 5 W Pinckneyville 38.08N 89.48W
04/04/2025 Perry IL Law Enforcement
Water reported over Hwy 154 west of
Pinckneyville.
&&
SPThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:09 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Scott, Stoddard, Wayne | 51 min |
| Apr 4, 7:10 PM CDT | Flash Flood Warning | PAH | Butler, Ripley | 37 hr |
| Apr 4, 7:18 PM CDT | Flash Flood Warning | PAH | Carter | 25 hr |
| Apr 4, 7:20 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 40 min |
| Apr 4, 7:21 PM CDT | Flash Flood Warning | PAH | Bollinger, Perry | 11 hr |
| Apr 4, 7:41 PM CDT | Tornado Warning | PAH | Cape Girardeau, Scott | 49 min |
| Apr 4, 7:48 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard, Wayne | 42 min |
| Apr 4, 7:58 PM CDT | Tornado Warning | PAH | Cape Girardeau | 32 min |
| Apr 4, 8:04 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Scott, Stoddard | 41 min |
| Apr 4, 8:15 PM CDT | Flash Flood Warning | PAH | Cape Girardeau | 25 hr |
| Apr 4, 8:17 PM CDT | Severe Thunderstorm Warning | PAH | Ripley | 43 min |
| Apr 4, 8:20 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau, Perry | 40 min |
| Apr 4, 8:21 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard, Wayne | 39 min |
| Apr 4, 8:30 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau, Scott | 45 min |
| Apr 4, 8:45 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Ripley, Stoddard, Wayne | 21 min |
| Apr 4, 9:01 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau, New Madrid, Scott, Stoddard | 44 min |
| Apr 4, 9:02 PM CDT | Flash Flood Warning | PAH | Cape Girardeau | 6 hr |
| Apr 4, 9:07 PM CDT | Flash Flood Warning | PAH | Scott, Stoddard | 24 hr |
| Apr 4, 9:28 PM CDT | Tornado Warning | PAH | Mississippi, New Madrid, Scott | 47 min |
| Apr 4, 10:06 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi | 39 min |
| Apr 4, 11:44 PM CDT | Areal Flood Advisory | PAH | Mississippi, New Madrid | 7 hr |
| Apr 5, 3:13 AM CDT | Special Weather Statement | PAH | Mississippi, New Madrid | 47 min |
| Apr 5, 4:10 PM CDT | Areal Flood Warning | PAH | Bollinger, Perry, Wayne | 25 hr |
| Apr 5, 5:02 PM CDT | Areal Flood Warning | PAH | Mississippi, New Madrid | 41 hr |
Nearby
Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.